MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3507130MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); No Code Available (3191)
Date of Event 12/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: device migration.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient underwent a breast augmentation revision with mentor memorygel, 130cc silicone breast implants which bilaterally have issue with capsular contracture baker grade iii after implantation.The issue was confirmed by the physician.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the right side.
 
Additional Manufacturer Narrative
The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on 4/17/2020, indicated that after examination of the patient by the doctor: left breast has capsular contracture baker grade iv, and right baker grade is iii.Patient decided to just remove and replaced the left side with cat#:3507130mc, sn#: (b)(6) , and left breast capsulectomy on (b)(6) 2020.This report is for the right side.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 3/2/20, additional information received, indicated that the date of explantation was on 3/4/2020 manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 4/2020, mentor became aware that mistakenly date of explantation was recorded on section d7, even though right side was not removed.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9109257
Report Number1645337-2019-19972
Device Sequence Number1984768
Product Code FTR
UDI-Device Identifier00081317004066
UDI-Public00081317004066
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2021
Device Model Number3507130MC
Device Catalogue Number3507130MC
Device Lot Number7411009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer10/17/2019
03/02/2020
04/20/2020
04/20/2020
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date10/25/2019
03/04/2020
04/20/2020
04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age68 YR